# SDR CALA2017110303896

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 70,282 hours, 26,821 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: D53470322016
- Condition: Damaged
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 61, STRINGER 37L TO VERTICAL WEB SUPPORT BRACKET IN AFT CARGO BAY, OUTBOARD HOLE IS OUT OF ROUND IS OUT OF ROUND AND CANNOT BE DETERMINED CRACK FREE UNTIL MADE ROUND. FABRICATED WEB SUPPORT BRACKET & INSTALLED IAW SRM 51-72-11-001 & 51-42-11-001.
